Restrictions of Hölder continuous functions

Angel, Omer and Balka, Richárd and Máthé, András and Peres, Yuval (2018) Restrictions of Hölder continuous functions. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 370 (6). pp. 4223-4247. ISSN 0002-9947


Download (609kB) | Preview
Item Type: Article
Additional Information: Export Date: 3 January 2019 Funding details: Natural Sciences and Engineering Research Council of Canada, NSERC Funding details: 104178 Funding details: Leverhulme Trust Funding text 1: Received by the editors April 19, 2015 and, in revised form, November 11, 2016. 2010 Mathematics Subject Classification. Primary 26A16, 26A45, 28A78, 54E52, 60G17, 60G22, 60J65. Key words and phrases. Fractional Brownian motion, Hölder continuous, restriction, bounded variation, Hausdorff dimension, box dimension, Minkowski dimension, self-affine function, generic, typical, Baire category. The first author was supported in part by NSERC. The second and third authors were supported by the National Research, Development and Innovation Office-NKFIH, 104178. The third author was also supported by the Leverhulme Trust.
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: MTMT SWORD
Date Deposited: 11 Jan 2019 18:35
Last Modified: 11 Jan 2019 18:35

Actions (login required)

Edit Item Edit Item